Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 69, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 5, 2016, 5:59 PM CDT for Greene County, Tuscaloosa County, Alabama. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2016, 5:59 PM CDT (22:59 UTC)
- Expired
- Jul 5, 2016, 6:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Greene County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 98 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 6:08 PM CDT | TSTM WND DMG | 4 E Jena, AL | TREE AND POWER LINES DOWN ALONG SIPSEY VALLEY RD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1665 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
689
WUUS54 KBMX 052259
SVRBMX
ALC063-125-052330-
/O.NEW.KBMX.SV.W.0069.160705T2259Z-160705T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
559 PM CDT TUE JUL 5 2016
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GREENE COUNTY IN WEST CENTRAL ALABAMA...
SOUTHWESTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 630 PM CDT
* AT 558 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MANTUA...OR
14 MILES EAST OF ALICEVILLE...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MOUNDVILLE...UNION...MANTUA...JENA...ROMULUS...RALPH...SNODDY...
FOSTERS BOAT LANDING AND FOSTERS.
THIS INCLUDES INTERSTATE 20 NEAR MILE MARKER 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3312 8793 3312 8791 3315 8784 3317 8784
3324 8771 3301 8756 3301 8771 3300 8771
3299 8793 3310 8796
TIME...MOT...LOC 2258Z 246DEG 14KT 3308 8791
HAIL...1.00IN
WIND...60MPH
$$
17/KLAWS1 follow-up statement
799
WWUS54 KBMX 052313
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
613 PM CDT TUE JUL 5 2016
ALC063-052322-
/O.CAN.KBMX.SV.W.0069.000000T0000Z-160705T2330Z/
GREENE AL-
613 PM CDT TUE JUL 5 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREENE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3317 8784 3324 8771 3301 8756 3301 8771
3302 8771 3303 8783 3309 8783 3310 8784
TIME...MOT...LOC 2312Z 249DEG 16KT 3310 8781
$$
ALC125-052330-
/O.CON.KBMX.SV.W.0069.000000T0000Z-160705T2330Z/
TUSCALOOSA AL-
613 PM CDT TUE JUL 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHWESTERN TUSCALOOSA COUNTY...
AT 612 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JENA...OR 16
MILES SOUTHWEST OF TUSCALOOSA...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOUNDVILLE...FOSTERS BOAT LANDING...ROMULUS...FOSTERS AND RALPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3317 8784 3324 8771 3301 8756 3301 8771
3302 8771 3303 8783 3309 8783 3310 8784
TIME...MOT...LOC 2312Z 249DEG 16KT 3310 8781
HAIL...1.00IN
WIND...60MPH
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:17 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jul 5, 3:17 PM CDT, 2 hours 42 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 317 PM CDT TUE JUL 5 2016 .DISCUSSION... Large mass of rain and thunderstorms that moved into central Alabama this morning and early afternoon has largely pushed on to the east and south. Temperatures have recovered a bit up north, and a few spots in the middle of the state never got enough rain to significantly affect temperatures. So, will hold on to at least some small POPs into tonight. But I do think that model forecasts of high POPs tonight are a bit overdone. I don't really see anything obvious upstream that will provide a big trigger for more than isolated or low level scattered coverage. It looks like we will have one more weak shortwave trough that will bring a slight enhancement to rain chances on Wednesday, especially in the afternoon. Beyond that, our pattern gets back to a more diurnally forced convective regime. Looking at temperatures and dewpoints, there's still some opportunity to exceed heat advisory criteria in parts of the south and west. Confidence level is just too low at this point, however, and I will defer the decision to issue an advisory to later shifts. The heat/humidity looks like it will stay with us for the better part of the upcoming 7 day forecast period. /61/ && .AVIATION... 18Z TAF Discussion. Generally scattered showers and thunderstorms that will likely impact MGM, TOI, ASN, and ANB through the afternoon. BHM, EET, and TCL chances are quickly dissipating. When a storm moves in the vis will drop to IFR then quickly rebound. With abundant moisture around, low clouds, generally MVFR will develop. Could be a brief period right at 12Z in which IFR is possible, but not confident enough to include at this time. 16 && .FIRE WEATHER... Isolated to scattered showers and storms are expected for the next several days, especially in the afternoons and evenings. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 71 92 73 95 74 / 20 40 30 20 10 Anniston 72 91 73 94 74 / 20 40 30 20 10 Birmingham 76 93 77 96 77 / 20 40 20 20 10 Tuscaloosa 75 95 76 96 77 / 20 40 10 10 0 Calera 73 93 76 95 76 / 20 40 20 10 10 Auburn 74 91 75 95 76 / 30 40 20 20 10 Montgomery 76 95 76 97 76 / 30 40 10 20 10 Troy 75 93 75 95 75 / 40 40 20 20 10 && .BMX WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jul 5, 6:46 AM CDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 646 AM CDT TUE JUL 5 2016 ALZ011>015-017>050-061500- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 646 AM CDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A COMBINATION OF HEAT AND HUMIDITY MAY SEND HEAT INDEX VALUES OVER 105 DEGREES EACH AFTERNOON FROM WEDNESDAY THROUGH MONDAY...MAINLY ACROSS THE SOUTHERN AND WESTERN PORTIONS OF CENTRAL ALABAMA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 5, 2:11 PM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
211 PM CDT TUE JUL 5 2016
ALZ040-042-051945-
DALLAS AL-LOWNDES AL-
211 PM CDT TUE JUL 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOWNDES AND
SOUTHEASTERN DALLAS COUNTIES UNTIL 245 PM CDT...
AT 210 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF BELKNAP...OR 16 MILES NORTHEAST OF CAMDEN...MOVING
EAST AT 10 MPH. ADDITIONAL STRONG THUNDERSTORMS EXTENDED FROM THIS
LOCATION FURTHER WEST ACROSS CENTRAL AND WESTERN WILCOX COUNTY.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DANNELLY RESERVOIR...TILDEN...MINTER...COLLIRENE...CARLOWVILLE...
FOSTORIA AND FARMERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3205 8686 3205 8718 3208 8719 3210 8723
3212 8724 3212 8726 3214 8725 3215 8728
3217 8729 3216 8730 3217 8731 3220 8674
3196 8673 3196 8686
TIME...MOT...LOC 1910Z 276DEG 11KT 3209 8703
05Special weather statement, Jul 5, 2:42 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 242 PM CDT TUE JUL 5 2016 ALZ036-037-043-052015- TALLAPOOSA AL-COOSA AL-ELMORE AL- 242 PM CDT TUE JUL 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELMORE... SOUTHEASTERN COOSA AND WEST CENTRAL TALLAPOOSA COUNTIES UNTIL 315 PM CDT... AT 241 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER EQUALITY...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ALEXANDER CITY...DADEVILLE...EQUALITY...JACKSONS' GAP...MARTIN DAM... KOWALIGA BRIDGE...WESTERN LAKE MARTIN...NORTHERN LAKE MARTIN... WIND CREEK STATE PARK...STILL WATERS RESORT...EASTERN LAKE MARTIN... CENTRAL...BLUE CREEK MARINA...SUSANNAH CROSSING... MAXWELL GUNTER RECREATION AREA...DARE PARK AND YATES RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3266 8620 3277 8624 3294 8583 3267 8577 TIME...MOT...LOC 1941Z 257DEG 20KT 3275 8611 05
Special weather statement, Jul 5, 4:05 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 405 PM CDT TUE JUL 5 2016 ALZ030-031-052130- GREENE AL-SUMTER AL- 405 PM CDT TUE JUL 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUMTER AND SOUTHWESTERN GREENE COUNTIES UNTIL 430 PM CDT... AT 405 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER LIVINGSTON...MOVING NORTHEAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LIVINGSTON...EPES...BLUFFPORT...THE UNIVERSITY OF WEST ALABAMA... TISHABEE AND BOYD. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3252 8827 3265 8833 3279 8808 3261 8797 TIME...MOT...LOC 2105Z 244DEG 21KT 3263 8820 05
Special weather statement, Jul 5, 4:58 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 458 PM CDT TUE JUL 5 2016 ALZ023-031-032-052230- TUSCALOOSA AL-GREENE AL-HALE AL- 458 PM CDT TUE JUL 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GREENE...NORTHERN HALE AND SOUTH CENTRAL TUSCALOOSA COUNTIES UNTIL 530 PM CDT... AT 458 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MOUNDVILLE...OR 13 MILES NORTHEAST OF EUTAW...MOVING EAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MOUNDVILLE...AKRON...KNOXVILLE...SHELTON STATE COMMUNITY COLLEGE... WATEROAK...HULL...ELLIOTS CREEK...HAVANA...MOUND STATE PARK...LITTLE SANDY...MAXWELL...MOUNDVILLE AIRPORT...PHIPPS AND HARPER HILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3284 8773 3298 8787 3313 8757 3286 8743 TIME...MOT...LOC 2158Z 253DEG 19KT 3295 8770 05
Special weather statement, Jul 5, 5:11 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
511 PM CDT TUE JUL 5 2016
ALZ022-030-031-052245-
PICKENS AL-GREENE AL-SUMTER AL-
511 PM CDT TUE JUL 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PICKENS...
NORTHWESTERN SUMTER AND NORTHWESTERN GREENE COUNTIES UNTIL 545 PM
CDT...
AT 511 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES SOUTHEAST OF PRAIRIE POINT TO NEAR
COOKSVILLE TO ELECTRIC MILLS. MOVEMENT WAS EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ALICEVILLE...GAINESVILLE...MCMULLEN...NEW WEST GREENE...GARDEN...
PANOLA...GEIGER...GAINESVILLE LAKE CAMPGROUND...WARSAW...
GEORGE DOWNER AIRPORT AND COCHRANE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3315 8832 3322 8811 3300 8810 3278 8817
3276 8837
TIME...MOT...LOC 2211Z 252DEG 22KT 3307 8835 3295 8833 3278 8845
05Special weather statement, Jul 5, 5:40 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
540 PM CDT TUE JUL 5 2016
ALZ022-031-052315-
PICKENS AL-GREENE AL-
540 PM CDT TUE JUL 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PICKENS AND NORTHWESTERN
GREENE COUNTIES UNTIL 615 PM CDT...
AT 540 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR ALICEVILLE TO 7 MILES NORTH OF WEST GREENE
TO NEW WEST GREENE. MOVEMENT WAS EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ALICEVILLE...GORDO...CARROLLTON...UNION...MCMULLEN...
NEW WEST GREENE...JOHNSTON LAKE...GARDEN...WEST GREENE...BENEVOLA...
MANTUA...GAINESVILLE LAKE CAMPGROUND...GEORGE DOWNER AIRPORT...
LEWISTON...PIONEER...COCHRANE...PLEASANT RIDGE...SNODDY AND DILLBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3332 8792 3310 8784 3300 8785 3289 8817
3292 8821 3294 8820 3294 8817 3295 8819
3296 8819 3295 8817 3296 8816 3298 8817
3299 8817 3299 8828 3317 8830
TIME...MOT...LOC 2240Z 248DEG 27KT 3313 8812 3303 8806 3290 8812
05The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 9:12 PM CDT | Special Weather Statement | BMX | Lamar | 33 min |
| Jul 4, 9:26 PM CDT | Special Weather Statement | BMX | Marion | 49 min |
| Jul 5, 9:17 AM CDT | Special Weather Statement | BMX | Winston | 28 min |
| Jul 5, 9:45 AM CDT | Special Weather Statement | BMX | Fayette | 45 min |
| Jul 5, 10:34 AM CDT | Special Weather Statement | BMX | Tuscaloosa | 26 min |
| Jul 5, 11:19 AM CDT | Special Weather Statement | BMX | Macon | 26 min |
| Jul 5, 11:27 AM CDT | Special Weather Statement | BMX | Hale | 33 min |
| Jul 5, 1:00 PM CDT | Special Weather Statement | BMX | Marengo | 30 min |
| Jul 5, 1:07 PM CDT | Special Weather Statement | BMX | Lowndes | 38 min |
| Jul 5, 1:34 PM CDT | Special Weather Statement | BMX | Autauga | 41 min |
| Jul 5, 1:48 PM CDT | Special Weather Statement | BMX | Montgomery | 42 min |
| Jul 5, 2:11 PM CDT | Special Weather Statement | BMX | Wilcox | 34 min |
| Jul 5, 2:42 PM CDT | Special Weather Statement | BMX | Tallapoosa | 33 min |
| Jul 5, 4:05 PM CDT | Special Weather Statement | BMX | Sumter | 25 min |
| Jul 5, 4:58 PM CDT | Special Weather Statement | BMX | Hale | 32 min |
| Jul 5, 5:11 PM CDT | Special Weather Statement | BMX | Greene | 34 min |
| Jul 5, 5:40 PM CDT | Special Weather Statement | BMX | Pickens | 35 min |
| Jul 5, 6:34 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 26 min |
| Jul 5, 6:59 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 31 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.